Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 39, NWS Tulsa, OK

March 14, 2024Haskell County, Latimer County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 14, 2024, 6:05 PM CDT for Haskell County, Latimer County, Pittsburg County, Oklahoma. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 6:05 PM CDT (23:05 UTC)
Expired
Mar 14, 2024, 6:45 PM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
2.0 in
Wind
70.0 mph

Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 112 km from the middle of the area, began a volume at 23:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 6:32 PM CDTHAIL 14 Nw Wilburton, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 5:08 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.1 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2303 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
3.5
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted.

696 
WUUS54 KTSA 142305
SVRTSA
OKC061-077-121-142345-
/O.NEW.KTSA.SV.W.0039.240314T2305Z-240314T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
605 PM CDT Thu Mar 14 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Haskell County in southeastern Oklahoma...
  Northwestern Latimer County in southeastern Oklahoma...
  East central Pittsburg County in southeastern Oklahoma...

* Until 645 PM CDT.

* At 605 PM CDT, a severe thunderstorm was located 4 miles east of
  Alderson, moving northeast at 30 mph.

  HAZARD...Two inch hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations in or near the path include...
  Mcalester...                      Wilburton...
  Hartshorne...                     Krebs...
  Quinton...                        Alderson...
  Blocker...                        Robbers Cave State Park...
  Haileyville...                    Gowen...
  Panola...                         Dow...
  Bache...                          Featherston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3479 9564 3495 9575 3522 9533 3490 9520
TIME...MOT...LOC 2305Z 238DEG 26KT 3492 9562 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
1 follow-up statement
459 
WWUS54 KTSA 142324
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
624 PM CDT Thu Mar 14 2024

OKC061-077-121-142345-
/O.CON.KTSA.SV.W.0039.000000T0000Z-240314T2345Z/
Haskell OK-Latimer OK-Pittsburg OK-
624 PM CDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN HASKELL...NORTHWESTERN LATIMER AND EAST CENTRAL
PITTSBURG COUNTIES...

At 623 PM CDT, a severe thunderstorm was located 6 miles southeast of
Blocker, moving northeast at 30 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations in or near the path include...
Wilburton...                      Quinton...
Robbers Cave State Park...        Gowen...
Featherston...                    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3487 9551 3507 9551 3518 9532 3494 9522
TIME...MOT...LOC 2323Z 238DEG 26KT 3499 9548 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 2:18 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Mar 14, 2:18 PM CDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
218 PM CDT Thu Mar 14 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Through Tonight)
Issued at 218 PM CDT Thu Mar 14 2024

The main concern through the forecast period will continue to be
the threat for severe thunderstorms across much of eastern
Oklahoma and northwest Arkansas through tonight. Ongoing
thunderstorms currently extend along a line from near Holdenville
to south Tulsa to near Jay. Storms will be capable of all severe
hazards through the afternoon and evening hours, with large to
very large hail in excess of 2 inches the main threat. Low level
wind fields will gradually become more favorable for tornadoes by
late afternoon/early evening across southeast Oklahoma and into
western/northwest Arkansas as a low level jet intensifies over
the area. If storms remain discrete enough and the environment
remains undisturbed in those areas, than tornadoes will become
more probable toward sunset, mainly south of I-40 in eastern
Oklahoma extending northeastward into west-central/northwest
Arkansas.

Current storms will progress east southeastward through the
afternoon as a cold front works its way through the region.
Decreasing instability behind the frontal passage will limit the
severe potential as the front passes through, though some
lingering elevated storms could linger behind the front this
evening and overnight as isentropic ascent increases with the
increasing low level jet. Additional thunderstorm development is
expected this afternoon across the open warm sector in southeast
Oklahoma and western Arkansas. These will be the storms that could
pose the greatest tornado risk by late afternoon and into the
evening hours before storms begin to grow upscale and advance
southeastward through the night, exiting the area after midnight
tonight.

Cooler air along with breezy northerly winds will be ushered in
behind the front tonight with temperature dropping into the 40s
behind the front by Friday morning.

Bowlan

&&

.LONG TERM...
(Friday through Thursday)
Issued at 218 PM CDT Thu Mar 14 2024

Relatively quiet conditions are expected through the rest of the
forecast period after the stormy day today. Cooler, but still near
average temperatures for this time of year are expected for
tomorrow behind the frontal passage, with gusty northerly winds
throughout the day dying off somewhat by sunset. Cool overnight
lows are forecast with some of the normally cooler locations
dipping into the mid to upper 30s by Saturday morning. A brief
warmup is expected on Saturday as subtle mid level ridging builds
into the area and temperatures rise to near 70 across the region.
A weak disturbance will move across northern Texas Saturday night
and a few showers and thunderstorms will be possible along the Red
River Saturday night. Severe weather is not expected with this
system. By SUnday, the mid level flow become much more amplified,
with northerly flow aloft ushering in another, stronger cold front
through the region on Sunday. this frontal passage is expected to
be dry as any appreciable moisture remains rather limited, but
much cooler temperatures will follow for Sunday night into
Monday. Mid level heights slowly rise into the middle part of next
week as an upper low meanders around the Desert Southwest and
deep mid level troughing settles in over the Southeast CONUS,
keeping our weather fairly quiet and mild through the rest of the
period. The upper low that will have been parked over the
Southwest for the better part of a week may finally get swept up
into the primary flow aloft and move out over the Plains by late
week, bringing more rain and storm chances to the region.

Bowlan

&&

.AVIATION...
(18Z TAFS)
Issued at 1234 PM CDT Thu Mar 14 2024

Showers and storms currently expanding along the Interstate 44
corridor and will impact the NE OK terminals. Thunderstorm
coverage will increase and expand eastward through the afternoon
through mid evening w/ corresponding flight impacts. Storms end
from northwest to southeast as a cold front passes. MVFR ceilings
expected to develop by the cold front late tonight and persist
through Friday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   48  66  41  69 /  20   0   0   0
FSM   57  69  44  71 / 100   0   0   0
MLC   52  67  43  69 /  80   0   0  10
BVO   45  67  37  70 /  10   0   0   0
FYV   47  64  38  70 /  90   0   0   0
BYV   49  61  39  68 /  90  10   0   0
MKO   50  64  41  67 /  90   0   0   0
MIO   47  62  38  66 /  30   0   0   0
F10   49  64  42  67 /  60   0   0  10
HHW   56  67  46  69 /  90  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...04
LONG TERM....04
AVIATION...07
Hazardous weather outlook, Mar 14, 4:47 PM CDT, 1 hour 18 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
447 PM CDT Thu Mar 14 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
447 PM CDT Thu Mar 14 2024

...SEVERE WEATHER CONTINUES THIS EVENING...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Elevated.
	AREA...Southeast Oklahoma into west-central Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Southeast Oklahoma into western Arkansas.
    ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Southeast Oklahoma into western Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Severe thunderstorms continue late this afternoon across southeast
Oklahoma into western Arkansas in advance of a cold front that
is currently moving across northeast Oklahoma. Scattered to
numerous thunderstorms are expected to continue across southeast
Oklahoma and western Arkansas into the overnight hours as the
cold front continues to move across the region. These storms will
continue to be capable of producing large hail, damaging winds and
possibly a tornado through the evening hours. These storms will also
continue to produce heavy rains which could lead to flooding of low
lying areas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

FRIDAY THROUGH WEDNESDAY...No Hazards.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 14, 5:31 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
531 PM CDT Thu Mar 14 2024

ARZ019-020-029-142300-
Sebastian AR-Franklin AR-Crawford AR-
531 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN FRANKLIN...
SOUTHEASTERN CRAWFORD AND NORTHEASTERN SEBASTIAN COUNTIES THROUGH 600
PM CDT...

At 530 PM CDT, Doppler radar indicated a strong thunderstorm over
Barling, moving northeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Charleston...                     Alma...
Barling...                        Lavaca...
Mulberry...                       Dyer...
Branch...                         Bloomer...
Kibler...                         Central City...
Concord...                        Shibley...
Piney...                          Peter Pender...
Vesta...                          Cecil...
Ursula...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 8 and 26.
 Interstate 540 between mile markers 2 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern and west central Arkansas.

&&

LAT...LON 3524 9428 3540 9439 3562 9404 3535 9386
TIME...MOT...LOC 2230Z 240DEG 31KT 3534 9428

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Mejia
Special weather statement, Mar 14, 5:39 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
539 PM CDT Thu Mar 14 2024

ARZ010-011-019-020-142315-
Madison AR-Washington AR-Franklin AR-Crawford AR-
539 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MADISON...NORTHERN
FRANKLIN...NORTHEASTERN CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES
THROUGH 615 PM CDT...

At 539 PM CDT, Doppler radar indicated a strong thunderstorm over
Lake Fort Smith, moving northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Mountainburg...                   Winslow...
Chester...                        St. Paul...
Cass...                           Saint Paul...
Pettigrew...                      Japton...
Lake Fort Smith...                Fern...
Dutton...                         Bidville...
Redding...                        Delaney...
Brashears...                      Crosses...
Patrick...                        Combs...
Locke...                          Turners Bend...

This includes Interstate 49 between mile markers 32 and 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for northwestern
Arkansas.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern and west central Arkansas.

&&

LAT...LON 3577 9370 3570 9370 3558 9413 3574 9424
      3602 9378 3577 9360
TIME...MOT...LOC 2239Z 244DEG 45KT 3569 9413

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Mejia
Local storm report, Mar 14, 5:41 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
541 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     Hail             Savanna                 34.83N 95.84W
03/14/2024  E1.75 inch       Pittsburg          OK   Public

&&

pbs
Local storm report, Mar 14, 5:44 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
544 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     Hail             2 SSE Mc Key            35.45N 94.87W
03/14/2024  E1.00 inch       Sequoyah           OK   Local Official

&&

pbs
Local storm report, Mar 14, 5:57 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
557 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     Hail             Spiro                   35.25N 94.62W
03/14/2024  M2.50 inch       Le Flore           OK   Public

&&

pbs
Local storm report, Mar 14, 6:03 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
603 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     Hail             Krebs                   34.93N 95.72W
03/14/2024  E1.75 inch       Pittsburg          OK   Public

&&

pbs

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 8:17 PM CDTSpecial Weather StatementTSATulsa28 min
Mar 13, 8:22 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa38 min
Mar 13, 8:48 PM CDTSpecial Weather StatementTSAWashington27 min
Mar 13, 9:06 PM CDTSpecial Weather StatementTSANowata, Washington39 min
Mar 13, 9:21 PM CDTSpecial Weather StatementTSARogers39 min
Mar 13, 9:50 PM CDTSpecial Weather StatementTSANowata40 min
Mar 14, 11:53 AM CDTSpecial Weather StatementTSAOkfuskee37 min
Mar 14, 12:06 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee24 min
Mar 14, 12:16 PM CDTSpecial Weather StatementTSAWagoner29 min
Mar 14, 12:22 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee23 min
Mar 14, 12:27 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee33 min
Mar 14, 12:31 PM CDTSpecial Weather StatementTSAOkfuskee29 min
Mar 14, 12:33 PM CDTSpecial Weather StatementTSARogers27 min
Mar 14, 12:44 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMuskogee, Okfuskee, Okmulgee, Wagoner31 min
Mar 14, 12:51 PM CDTSpecial Weather StatementTSAOkfuskee24 min
Mar 14, 12:53 PM CDTSpecial Weather StatementTSAMayes37 min
Mar 14, 12:56 PM CDTSpecial Weather StatementTSACreek34 min
Mar 14, 12:56 PM CDTTornado WarningTSAOkfuskee34 min
Mar 14, 12:58 PM CDTSevere Thunderstorm WarningTSAMayes47 min
Mar 14, 1:06 PM CDTSpecial Weather StatementTSAMuskogee24 min
Mar 14, 1:12 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMuskogee, Okmulgee, Wagoner33 min
Mar 14, 1:16 PM CDTSevere Thunderstorm Warning Considerable damage threatTSADelaware, Mayes44 min
Mar 14, 1:19 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee26 min
Mar 14, 1:31 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee29 min
Mar 14, 1:33 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah27 min
Mar 14, 1:36 PM CDTSpecial Weather StatementTSATulsa24 min
Mar 14, 1:39 PM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner3 hr
Mar 14, 1:41 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee49 min
Mar 14, 1:42 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Wagoner33 min
Mar 14, 1:52 PM CDTSevere Thunderstorm Warning Destructive damage threatTSADelaware53 min
Mar 14, 2:00 PM CDTSpecial Weather StatementTSAAdair30 min
Mar 14, 2:04 PM CDTTornado WarningTSADelaware26 min
Mar 14, 2:09 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, McIntosh, Mayes, Muskogee, Wagoner21 min
Mar 14, 2:16 PM CDTSpecial Weather StatementTSARogers29 min
Mar 14, 2:26 PM CDTAreal Flood AdvisoryTSADelaware, Mayes3 hr
Mar 14, 2:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 6 more34 min
Mar 14, 2:32 PM CDTSpecial Weather StatementTSADelaware28 min
Mar 14, 2:32 PM CDTTornado WarningTSAAdair, Cherokee28 min
Mar 14, 2:41 PM CDTSpecial Weather StatementTSACraig34 min
Mar 14, 2:55 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, LeFlore, McIntosh and 3 more50 min
Mar 14, 3:18 PM CDTSpecial Weather StatementTSAPittsburg27 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningTSAAdair46 min
Mar 14, 3:45 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah3 hr
Mar 14, 3:45 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah45 min
Mar 14, 3:46 PM CDTSpecial Weather StatementTSAPushmataha29 min
Mar 14, 4:10 PM CDTSpecial Weather StatementTSALeFlore50 min
Mar 14, 4:13 PM CDTSpecial Weather StatementTSAHaskell32 min
Mar 14, 4:18 PM CDTSpecial Weather StatementTSALeFlore27 min
Mar 14, 4:26 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Sequoyah49 min
Mar 14, 4:34 PM CDTSpecial Weather StatementTSALeFlore26 min
Mar 14, 4:41 PM CDTAreal Flood AdvisoryTSAAdair, Sequoyah5 hr
Mar 14, 4:42 PM CDTSpecial Weather StatementTSAHaskell33 min
Mar 14, 4:44 PM CDTSpecial Weather StatementTSAOkfuskee46 min
Mar 14, 4:54 PM CDTSevere Thunderstorm WarningTSAPittsburg51 min
Mar 14, 4:55 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore50 min
Mar 14, 4:56 PM CDTSevere Thunderstorm WarningTSALeFlore34 min
Mar 14, 5:09 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah14 min
Mar 14, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, LeFlore, Sequoyah48 min
Mar 14, 5:29 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg46 min
Mar 14, 5:51 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALeFlore, Sequoyah39 min
Mar 14, 6:15 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Pittsburg45 min
Mar 14, 6:24 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah51 min
Mar 14, 6:33 PM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Sequoyah5 hr
Mar 14, 6:37 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAHaskell, Latimer38 min
Mar 14, 6:45 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg35 min
Mar 14, 6:58 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.